# SDR AALA2019040219006

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 74,487 hours, 9,091 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Binding
- Location: Rest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.   DOOR TO MAIN DECK CREW REST WAS JAMMED AND WOULD NOT OPEN. MAINTENANCE ADJUSTED MAIN DECK CREW REST DOOR LATCH PER M/M 25-29-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
